A class of Markov chains with beta ergodic distributions

  1. Lookup NU author(s)
  2. Dr Jordan Stoyanov
  3. Carlos Pacheco
Author(s)Stoyanov J, Pacheco C
Publication type Article
JournalMathematical Scientist (APT Sheffield)
Year2008
Volume33
Issue2
Pages110-119
ISSN (print)0312-3685
ISSN (electronic)1475-6080
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherApplied Probability Trust
Actions    Link to this publication
Altmetrics

Altmetrics provided by Altmetric

Share